# SDR NSVA20070055

- Difficulty date: March 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 34,463 hours, 37,512 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Dump Valve
- Part number: 3268
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY ACCUMULATOR BLEEDING DOWN IN FLIGHT.  INSPECTED HYD SYSTEM ACCUM FOR OBVIOUS DAMAGE AND LEAKS.  REMOVED AND REPLACED HYD DUMP VALVE IAW SAAB AMM 29-10-35, OPS CHECK GOOD, NO OTHER DISCREPANCIES NOTED P/N 3268, S/N ON: 267, S/N OFF: UNK.
